National Changhua University of Education Institutional Repository : Item 987654321/8900
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24748648      在线人数 : 47
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Existence results for Stampachia and Minity type implicit variational inequalities with multivalued valued maps
作者: L. J. Lin;M. F. Yang.;Q. H. Ansari;G. Kassay
贡献者: 數學系
关键词: Stampacchia (Minty) type implicit variational inequalities;Segment-dense sets;Cx -quasiconvexity;Upper (lower) semicontinuity;Dense pseudomontonicity
日期: 2005-04-15
上传时间: 2011-05-10T06:48:25Z
出版者: Elsevier Science
摘要: Stampacchia and Minty type generalized implicit variational inequality problems are considered.
We extended the notion of dense pseudomonotonicity for multivalued maps and established several
existence results for solutions of these problems in the setting of segment-dense sets.We also studied
the existence of solutions of Minty type generalized implicit quasi-variational inequality problems.
Some particular cases are also studied. It is shown that our results contain several existing results in
the literature as special cases.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 61(1):1-19
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈